# SDR IPXA10558077

- Difficulty date: December 12, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2-FWD CARGO DOOR LWR EDGE BEAM CTR SECTION, HAS A GOUGED DENT, 22" FROM AFT EDGE OF CENTER BEAM, MARKED.  FOUND EDGE BEAM OUT OF LIMITS, REMOVED LWR EDGE, DRILLED UP AND INSTALLED NEW REPLACEMENT EDGE IAW SRM 51-40-02.
